# SDR ASAA2022031137674

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 56,963 hours, 16,949 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING BOTH FMC PAGES STOPPED DISPLAYING ON BOTH MCDUS. SHORTLY AFTER THE MENU PAGE SHOWED BOTH MCDUS WITHOUT SHOWING THE FMC SELECTION AT SELECTION KEY 1L. SHORTLY AFTER THAT THE FMC SELECTION CUE APPEARED AT 1L ON MENU PAGE UPON SELECTION OF FMC ALL DATA FIELDS BLANK. WAITED 25 MIN BEFORE TAXIING IN-GOT FMC DISAGREE ON BOTH MCDU AND NAV DISPLAYS JUST BEFORE ENTERING GATE. GROUNDED - YES. PERFORMED POWER DOWN OF BOTH FMCS IAW B737-800 FIM 34-61 TASK 836 BOTH MCDU FMC PROMPTS RESTORED. PERFORMED DFCS BITE PROCEDURE IAW FIM 22-11 TASK 801 NO FAULTS FOUND.
